# SDR USAA010506

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 49,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND 3 INCH SQUARE CORROSION, BS 986 TO 1006 BETWEEN STRINGER 26L AND 27L.  FABIRCATED AND INSTALLED REPAIR CHANNEL PER SRM 51-10-3.  (M)
